# SDR IPXA2022042381417

- Difficulty date: April 23, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N763038
- Part serial: NA
- Condition: Corroded
- Location: Rbl 57
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG2WING TO BODY STRUCTURE AT FS 1180-1240 RBL 57.5 HAS INTERGRANULAR CORROSION.REMOVED CORRODED T CHORD SECTION AND INSTALLED REPLACEMENT T CHORD SECTION USING BAC1505-100403 PER TRAVELER# T22/1612520 AND SRM 51-40-02-0G
